Hi All, I'm new here. About 3 years ago I was diagnosed with hep c and related cryoglobulinemia. The joint pain was the reason for medical consultation - mild arthritic aches in hands, feet and knees, in addition to some excruciating sciatica (possibly lumbar related).In addition to my HCV viral load of 14,000,000, my cryocrit at that time was 5.1, rheumatoid factor - 26, sed rate - 48. All others including nuclear antibody and crp(ammended) were within normal limits. My luekocytes have mostly been 11-12 on numerous occasions and my carbon dioxide and ferritin are commonly slightly elevated. I'm currently on a non interferron clinical trial and my viral load has been undetected for 12 weeks. Over the last year I have developed progressive numbness in my R leg from the knee down, some slight sensation changes around my L ankle and and what feels like a rock in the ball of my L foot that varies in severity. I've been told that cryo usually goes away with the virus, but I'm not so sure that is case here. I also have some balance issues that were pointed out on my last exam. The worst was walking on my toes and I had a heck of a time-never realized it before with the exception of occasionally when washing my hair. Walking on my heels was much better, although not perfect. My GP(new) has refered me for a spine MRI, spine consult and EMG testing, but seems to be leaning towards fibromyalgia, but I had to point out the cryo history. Other than significant fatigue, brain fog and balnce issues, from what I've read about fibro, it doesn't seem to fit. Any insight greatly appreciated, especially if someone can tell me the significance of inability to toe walk-I'm guessing that it could be neuro. Will the EMG shed some light on this? Also, my most recent ESR (1/25/2013) was 39 and from what I've read fibro is not an inflamation disorder.Thanks!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?